MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE; PISTON SYRINGE
Catalog Number 305789
Medical Device Problem Codes Leak/Splash (1354); Short Fill (1575)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device type: fmi, fmf.(b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 1ml ll w/ndl eclipse 27x1/2 rb experienced product damage/deformation, and scale marking issues.The following information was provided by the initial reporter: distorted barrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: photo evaluation: 2 photos were received for investigation.Unable to observe any damage/distorted barrel from the photo but observed ink smear on the syringe barrel.Sample evaluation: 1 unused actual sample in open packaged was received for investigation.The sample was not decontaminated.The 1 actual sample was subjected to visual inspection for damage syringe.Observed the following from the sample.Missing scale marking and ink smear on the syringe barrel.Damage on syringe barrel and syringe tip.A device history record review showed no non-conformances associated with this issue during the production of this batch.Conclusion: machine logs indicate adjustments were made to the marking assembly during the manufacture of this batch.Potential root cause for the damaged flange and foreign matter defects are associated with the marking process.

Brand Name
SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE; PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8664442
Report Number8041187-2019-00421
Device Sequence Number14011290
Product Code FMI
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue Number305789
Device Lot Number8052070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;